# SDR AALA202111053191

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,223 hours, 14,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED VAPOR BARRIER ATTACH ANGLE AT STA 663 AND LBL 24. REPAIRED ANGLE PER SRM 57-10-10-2R-5 AND EA 331531.
